English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Jacobi identities in low-dimensional topology

MPS-Authors
/persons/resource/persons235104

Conant,  James
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236159

Schneiderman,  Rob
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236317

Teichner,  Peter
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Conant, J., Schneiderman, R., & Teichner, P. (2007). Jacobi identities in low-dimensional topology. Compositio Mathematica, 143(3), 780-810. doi:10.1112/S0010437X06002697.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2A25-4
Abstract
There is no abstract available